# SDR VNAA20250529005

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OVER STGR27 BTW FS280 / FS310 AT MAIN AVIONICS COMPARTMENT.      REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, EVALUATED,THEREFORE OUT OF LIMITS PER CRJ900 SRM 53-21-03-101-002-A04 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
